How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask dermdoc19 Your Own Question
dermdoc19
dermdoc19, Dermatologist
Category: Dermatology
Satisfied Customers: 4069
Experience:  30 years practice in general and cosmetic dermatology
50983945
Type Your Dermatology Question Here...
dermdoc19 is online now
A new question is answered every 9 seconds

Have some bumps on the back of my hand I am using nystatin

Customer Question

have some bumps on the back of my hand I am using nystatin and triamcinolone acetonide cream up and it's getting better so my question is would it get better. I Am afraid that it might be herpes woud it have the same affect and the bumps are just on my left hand and little on arm
Submitted: 5 months ago.
Category: Dermatology
Expert:  Dr. SH replied 5 months ago.

Thank you for your question.

Can you please post a picture here for me to see so that I can give you a better opinion.

Thank you

Customer: replied 5 months ago.
Posted by JustAnswer at customer's request) Hello. I would like to request the following Expert Service(s) from you: Live Phone Call. Let me know if you need more information, or send me the service offer(s) so we can proceed.
Expert:  Dr. SH replied 5 months ago.

If you wish to contact me on for a telephone conversation or contact me via private email or both please accept the offer.

Regards

Customer: replied 5 months ago.
Here
Expert:  Dr. SH replied 5 months ago.

Ok great

Can you please post a picture or two on here.

If you have difficulty in posting a picture here please upload the picture onto www.tinypic.com and send me the URL that will appear on the left-hand-side of the picture.

Related Dermatology Questions